# SDR HALA0800489

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 19,346 hours, 3,758 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, GEN FIELD OFF LIGHT ILLUMINATED, LEFT ENGINE.  RAN NR 1 ENG AT IDLE.  CYCLED LEFT GEN.  GENERATOR FIELD LIGHT OFF, EXTINGUISHED.  FREQ AND VOLTS OK.  OK FOR SERVICE.
